# SDR P5CA9900613

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER SIDE LEFT SIDE AIR CONDITIONING FAIRING PANEL NR 192 HAS DELAMINATION.  FIBERGLASS REPAIR PER SRM 51-40-09.
